Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 129, NWS Tallahassee, FL

June 17, 2011Lanier County, Lowndes County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 17, 2011, 5:45 PM EDT for Lanier County, Lowndes County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2011, 5:45 PM EDT (21:45 UTC)
Expired
Jun 17, 2011, 6:30 PM EDT
In force
45 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Lanier County, GA, Lowndes County, GA

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:48 PM EDTTSTM WND DMGValdosta, GAVALDOSTA STATE EM/POLICE REPORTED 2 DOWNBURSTS WITH WINDS IN EXCESS OF 60MPH...VARIOUS TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3130 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

627 
WUUS52 KTAE 172145
SVRTAE
GAC173-185-172230-
/O.NEW.KTAE.SV.W.0129.110617T2145Z-110617T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 PM EDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
  EASTERN LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 630 PM EDT

* AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  VALDOSTA...AND MOVING EAST AT 15 MPH. RESIDENTS HAVE REPORTED SOME 
  TREES DOWN NEAR THE VALDOSTA STATE CAMPUS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STOCKTON...NAYLOR AND GREENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

&&

LAT...LON 3084 8301 3084 8308 3082 8310 3081 8310
      3079 8313 3073 8313 3075 8332 3092 8329
      3097 8296 3087 8297
TIME...MOT...LOC 2144Z 268DEG 8KT 3084 8322

$$

BLOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:17 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 17, 3:17 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
317 PM EDT FRI JUN 17 2011

.SYNOPSIS...
THE EARLY AFTERNOON REGIONAL SURFACE ANALYSIS SHOWED LITTLE CHANGE
FROM 12 UTC...WITH A WEAKENING...QUASI-STATIONARY FRONT FROM
NORTH AL THROUGH OK...AND THE WESTERN PERIPHERY OF THE ATLANTIC
RIDGE OVER THE FL PENINSULA. SO FAR THE MOST CONCENTRATED
THUNDERSTORM ACTIVITY WAS OCCURRING OVER AL. THIS REGION SEEMED TO
BE UNDER THE INFLUENCE OF AN APPROACHING SHORT WAVE THAT WAS
DIVING SOUTHEASTWARD...AS WELL AS A SOUTHWARD-PROPAGATING OUTFLOW
BOUNDARY FROM AN MCS OVER NORTH AL. THE STORMS OVER OUR AREA WERE
STILL ISOLATED. THE FL BIG BEND SEA BREEZE WAS QUITE
INACTIVE...ESPECIALLY GIVEN THE SEEMINGLY FAVORABLE
THERMODYNAMICS. THE 12 UTC ARW AND NMM HAVE STUCK WITH THEIR
PREVIOUS FORECAST...SHOWING GOOD COVERAGE OF RAINFALL OVER MUCH OF
OUR FORECAST AREA LATER TODAY AS THE STORMS TO OUR WEST SEND OUT
OUTFLOW TO THE EAST AND GENERATE NEW STORMS. WE WILL GO WITH THIS
FORECAST...WITH THE BEST POP BEING OVER OUR NORTHERN ZONES. THIS
ACTIVITY MAY LINGER UNTIL MIDNIGHT OR SO. WHILE IT IS ALWAYS
POSSIBLE (THIS TIME OF YEAR) THAT A STORM OR TWO COULD BRIEFLY
GENERATE MARGINALLY SEVERE GUSTS/HAIL...THE THERMODYNAMIC PROFILE
DOES NOT APPEAR AS FAVORABLE FOR SEVERE STORMS AS IT DID THE
PREVIOUS TWO DAYS.

&&

.SHORT TERM...
(TONIGHT THROUGH MONDAY) THE AREA OF HIGHER 500 MB HEIGHTS TO OUR
WEST WILL PROPAGATE EASTWARD DURING THIS PERIOD...AS THE ATLANTIC
RIDGE REMAINS TO OUR SOUTH. UNTIL THE TRANSITION IS
COMPLETE...THERE WILL BE A WEAK TROUGH OVER OUR FORECAST AREA
SATURDAY. LIKE TODAY...THIS FEATURE MAY OFFER SOME ENHANCEMENT OF
DEEP MOIST CONVECTION SATURDAY AFTERNOON...ALONG WITH MESOSCALE
BOUNDARIES. THUS IT APPEARS UNLIKELY THAT THE SEA BREEZE FRONTS
WILL BE THE ONLY CONVECTIVE TRIGGER...AND WE HAVE SPREAD THE POP
RATHER UNIFORMLY ACROSS MUCH OF OUR AREA. OUR POP IS CAPPED AT 30
PERCENT...MAINLY BECAUSE THE 12 UTC NCEP HIGH-RES NWP GUIDANCE
DOES NOT SHOW THAT MUCH COVERAGE OF QPF. THE POP WILL REMAIN IN
THE 20-30 PERCENT RANGE THROUGH MONDAY...BUT BY SUNDAY OR MONDAY
THE SEA BREEZE FRONTS WILL BECOME THE DOMINANT TRIGGER WITH RISING
500 MB HEIGHTS. THE FORECAST DECREASE IN DEEP LAYER MOISTURE WILL
ALLOW TEMPERATURES TO APPROACH THE CENTURY MARK SUNDAY AND MONDAY.

.LONG TERM...
(MONDAY NIGHT THROUGH NEXT FRIDAY) THE LATEST 00 UTC GFS AND
EARLIER 12 UTC ECMWF ARE IN VERY GOOD AGREEMENT FOR MUCH OF THE
EXTENDED FCST. FOR THOSE HOPING FOR WIDESPREAD ADDITIONAL
RAINFALL...THIS AGREEMENT IS SOMEWHAT UNFORTUNATE...AS IT ENTAILS
THE REBUILDING OF THE SUB-TROPICAL RIDGE OVER THE NORTHERN GULF OF
MEXICO AND MUCH OF THE SOUTHEASTERN U.S. THROUGH AT LEAST THE
MIDDLE OF NEXT WEEK. ALTHOUGH IT IS BECOMING MORE AND MORE
DIFFICULT TO SUPPRESS THE AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS GENERATED BY THE SEA BREEZE CIRCULATION...THIS UPPER
RIDGE WILL LIKELY REDUCE THE CLIMATOLOGICAL POPS AND DELAY THE
ONSET OF THE SEA BREEZE CONVECTION. FURTHERMORE...WITH THE STRONG
LATE JUNE SUNSHINE ALLOWED TO IMPACT THE REGION FOR SEVERAL HOURS
EACH DAY...THIS UPPER RIDGE MAY SPELL A RETURN TO TRIPLE DIGIT
HEAT TO PARTS OF THE INTERIOR ON MONDAY THROUGH WEDNESDAY...WITH
AFTERNOON HEAT INDICES WELL OVER 100 DEGREES ACROSS THE BOARD. BY
THE END OF THE FCST PERIOD (ON THURSDAY AND FRIDAY)...THE GLOBAL
MODELS BEGIN TO DIFFER A BIT IN THEIR SOLUTIONS...BUT BOTH SHOW
THE POTENTIAL FOR THIS RIDGE RIDGE TO EITHER BEGIN TO BREAK
DOWN...OR GET SHUNTED TO THE SOUTH. EITHER SOLUTION WILL RESULT IN
BETTER RAIN CHANCES FOR OUR REGION AND MORE CLOUD COVER EARLIER IN
THE DAY. THESE FACTORS SHOULD HELP TO REDUCE BOTH AFTERNOON HIGH
TEMPERATURES AND HEAT INDEX READINGS...WITH AN EARLIER AND MORE
CONVECTIVELY ACTIVE SEA BREEZE EACH DAY.

&&

.AVIATION...
THRU 18Z SAT. SHOWERS AND ISOLATED THUNDERSTORMS AIDED BY A WEAK
IMPULSE ACROSS AL/GA THIS AFTERNOON WILL LINGER INTO THE
EVE...ESPECIALLY AT KTLH AND KDHN WITH TEMPO GROUPS ASSIGNED TO
THESE SITES. BY LATE EVE... AS STORMS DIMINISH...VFR CONDITIONS
ARE EXPECTED TO PREVAIL ONCE STORMS DIMINISH THIS EVENING THE END
OF TAD PERIOD. ONLY EXCEPTION ARE TEMPORARY MVFR RESTRICTIONS FOR
LIGHT FOG/SMOKE 10Z-12Z WITH KVLD BEST CHANCE.

&&

.MARINE...
THE COASTAL WATERS WILL REMAIN UNDER THE INFLUENCE OF A HIGH
PRESSURE RIDGE THROUGH MID WORK WEEK. WINDS AND SEAS WILL REMAIN
AT TYPICALLY LOW SUMMERTIME LEVELS...EXCEPT FOR A TEMPORARY AND
MODEST BUMP IN THE AFTERNOONS AS THE SEA BREEZE DEVELOPS. AS USUAL
THIS TIME OF YEAR...ISOLATED THUNDERSTORMS WILL BE
POSSIBLE...MAINLY DURING THE MORNING HOURS.

&&

.FIRE WEATHER...
MOIST ONSHORE FLOW FROM THE GULF OF MEXICO WILL BE PRESENT
THROUGH THE MIXING LAYER FAVORING INCREASED CLOUD COVER AND DECENT
CHANCES FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON
SATURDAY. THIS SHOULD KEEP AFTERNOON RELATIVE HUMIDITIES SAFELY
AWAY FROM CRITICAL THRESHOLDS ON SATURDAY. RAIN CHANCES WILL
DECREASE SUNDAY ALONG WITH SLIGHTLY HOTTER TEMPERATURES AS HIGH
PRESSURE STRENGTHENS ACROSS THE REGION. STILL...AFTERNOON RELATIVE
HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS. RED FLAG
CONDITIONS ARE NOT ANTICIPATED THROUGH AT LEAST THURSDAY OF THE
UPCOMING WORK WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   73  96  74  97  74 /  30  30  20  20   0
PANAMA CITY   76  91  75  90  75 /  20  20  20  20   0
DOTHAN        74  97  74  99  74 /  40  30  10  20   0
ALBANY        74  96  74  99  73 /  40  30  20  30  10
VALDOSTA      72  97  73  98  72 /  40  30  20  30  20
CROSS CITY    73  94  71  95  72 /  10  20  10  20   0
APALACHICOLA  75  90  77  90  76 /  10  20  20  20   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

LONG TERM...GOULD
AVIATION/FIRE WX...BLOCK/EVANS
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Jun 17, 5:53 AM EDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
553 AM EDT FRI JUN 17 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-180900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
553 AM EDT FRI JUN 17 2011 /453 AM CDT FRI JUN 17 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

THE COMBINATION OF THE SEA-BREEZE AND AN APPROACHING UPPER LEVEL
IMPULSE WILL RESULT IN A SCATTERING OF SHOWERS AND STORMS ACROSS
THE AREA THIS AFTERNOON THROUGH THE EVENING HOURS. DUE TO THE
ADDED UPPER LEVEL SUPPORT...A FEW OF THESE STORMS ARE LIKELY TO
BECOME STRONG WITH SMALL HAIL...GUSTY WINDS AND FREQUENT
LIGHTNING. THE THREAT FOR SHOWERS AND STORMS IS EXPECTED TO LINGER
FOR MUCH OF THE EVENING...ESPECIALLY ACROSS SOUTHEAST ALABAMA AND
SOUTHERN GEORGIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A TYPICAL DISTRIBUTION OF MAINLY AFTERNOON AND EVENING SHOWERS AND
STORMS ARE EXPECTED FOR SATURDAY. A FEW OF THE STORMS MAY PRODUCE
SMALL HAIL AND GUSTY WINDS...HOWEVER NO ORGANIZED SEVERE WEATHER
THREAT IS EXPECTED. A BUILDING RIDGE OF HIGH PRESSURE ALOFT WILL
DECREASE THE COVERAGE OF THESE STORMS BY SUNDAY AND INTO THE EARLY
PORTION OF NEXT WEEK.

AS THE STORM COVERAGE DECREASES...THE HEAT WILL BE BUILDING AGAIN.
HIGH TEMPERATURES FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK WILL
AGAIN SOAR INTO THE UPPER 90S AWAY FROM THE COAST WHILE NORMALLY
WARMER LOCATIONS APPROACH OR ECLIPSE THE CENTURY MARK. HEAT
INDICES DURING THIS TIME WILL GENERALLY FORECAST TO PEAK AROUND
105.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

In the hours before

Special weather statement, Jun 17, 1:01 PM EDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1201 PM CDT FRI JUN 17 2011

ALZ065-066-171745-
COFFEE AL-DALE AL-
1201 PM CDT FRI JUN 17 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE AND DALE
COUNTIES...

* UNTIL 1245 PM CDT

AT 1155 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED A CLUSTER OF
STRONG THUNDERSTORMS ACROSS WESTERN COFFEE COUNTY MOVING EAST AT 10
MPH.  ADDITIONAL STRONG STORMS ARE FORMING OVER COFFEE COUNTY AS
WELL AND WILL CONTINUE DEVELOPING AND MOVING SLOWLY EAST THIS
AFTERNOON OVER THE AREA.

THESE STORMS WILL BE CAPABLE OF SMALL HAIL AND WIND GUSTS OF 40 TO
50 MPH...ALONG WITH VERY HEAVY RAIN FALL.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.  MOVE INDOORS UNTIL THESE STORMS PASS.

LAT...LON 3160 8608 3162 8566 3162 8558 3125 8550
      3125 8554 3127 8560 3127 8566 3120 8571
      3120 8618 3129 8620
TIME...MOT...LOC 1658Z 280DEG 10KT 3130 8608

10-EVANS
Special weather statement, Jun 17, 4:23 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
423 PM EDT FRI JUN 17 2011

ALZ065-172115-
COFFEE AL-
323 PM CDT FRI JUN 17 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE COUNTY...

* UNTIL 415 PM CDT

AT 318 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS OVER COFFEE COUNTY...MOVEMENT IS EAST AT 15 MPH.

HAIL UP TO DIME SIZE AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3161 8580 3125 8580 3124 8617 3161 8614
TIME...MOT...LOC 2020Z 259DEG 11KT 3140 8608

22-BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:21 PM EDTSpecial Weather StatementTAEBerrien24 min
Jun 16, 11:38 PM EDTSpecial Weather StatementTAEBerrien, Cook, Lanier52 min
Jun 17, 12:59 AM EDTAreal Flood AdvisoryTAELanier3 hr
Jun 17, 5:54 PM EDTSpecial Weather StatementTAEBaker51 min
Jun 17, 6:09 PM EDTSpecial Weather StatementTAEGrady66 min
Jun 17, 6:28 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Early, Miller, Mitchell, Seminole47 min
Jun 17, 6:51 PM EDTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift39 min
Jun 17, 7:12 PM EDTSpecial Weather StatementTAEBrooks, Thomas63 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.